# SDR HYIA20250407001

- Difficulty date: March 31, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0217
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: IN152A
- Part serial: 5905
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A BURNING SMELL AFTER TAKE-OFF. MAINTENANCE INSPECTED AND FOUND THE WEATHER RADAR DISPLAY TO BE AT FAULT. THE DISPLAY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
